# SDR SWAA2015121647236

- Difficulty date: December 12, 2015
- Submitted: December 16, 2015
- Operation: Air carrier
- Aircraft: N723SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27855
- Aircraft time: 60,392 hours, 35,305 cycles
- System (JASC): 5240 · Service Doors
- Part: Angle
- Part number: 141A5214
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY SERVICE DOOR Z ANGLE CORRODED.  R & R Z ANGLE IAW SRM.
